i suggested you to eat beef liver, that suggestion is made upon what i've read about synththic vitamin a from accutane.
if going throw this trail of thought, than it seem reasonable to me to stop all synththeic vitamin a right away and try to get some real vitamin a that might been deacresed due to the synthetic one.
it also might be that the synthetic doing damge to skin cells that has no connection to the amount of true vitamin a that available to the body.this synthetic vit a is a real crap.
i dont know if the kind of vit a you wrote is derived from food or synthethic too. if it is synthethic then i think you better not take it.
i dont know if vitamin a form food will fix the problem becuase the damage to the lips might be something else than the decreasing true vit a reason i mention.
now i understand where you standing,it seems reasnoble that if vit a ointment caused this than one should stay away from vitamin a synthetheic and no synthehic all together.
and it might be true! i dont know.
so if i think about it more i think the best advice i can give you is to wait some time to see if the problem maybe go away on its own, and after some time if it dont pass away(something like a month) than thats when you can try the beef liver. the reason i say this is that i dont want that in a case the condition will become permanent you will be left to wonder if maybe the beef liver casued it to become permanent (''if vit a ointment caused this than one should stay away from vitamin a synthetheic and no synthehic all together'')
if you come to the stage when after a long time this dont goes away then i think it will be no harm amd maybe good to try some beef liver once a week.for now make sure you eat well(my previous message) and stop all synththic vit a.